Journal article icon

Journal article

CRITICAL-BEHAVIOR OF THE DILUTE ASHKIN-TELLER-POTTS MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/13/10/006

Authors


Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
13
Issue:
10
Pages:
L239-L244
Publication date:
1980-01-01
DOI:
ISSN:
0022-3719
URN:
uuid:8e141094-9645-4726-8501-85ff1fead63e
Source identifiers:
30976
Local pid:
pubs:30976

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP